# SDR AT0000343

- Difficulty date: June 21, 2000
- Submitted: November 23, 2001
- Operation: Air carrier
- Aircraft: N823AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47529
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 66-110 Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND SEVERAL DENTS AT BS 66-110 RIGHT.                        CORRECTIVE ACTION:                           COLD WORKED DENTS, FABRICATED AND ISTALLED DOUBLER IAW                     REO-L00222.
